# SDR AALA201712269052

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 98,075 hours, 15,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT AT THE FLIGHT ATTENDANT R2 SEAT IS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW MM 25-60-00.
